A weird question. I’ve worn compression stockings for four weeks post hysterectomy. Also had 28 days of blood thinning jabs. Now I’ve taken them off my legs ache particularly if I walk a lot. Is this usual?
I'm afraid that I hated compression stockings so much that after my prostatectomy I only wore them at night, and then only for two weeks. I continued with the blood thinning injections, though.
It seems entirely reasonable that your legs should ache, and not necessarily due to no longer wearing the stockings. After my op all I wanted to do was sleep and I hardlly put my nose out of the door for two weeks. The idea of walking any distance was out of the question. So if you're like I was, I suspect that you haven't done much walking and your legs are now a little out of condition.
I would give it a week to see if your legs recover their usual condition. If not, then maybe see your doctor. Of course, if you get any hints of a blood clot then seek immediate medical attention.
Thanks for your response. I wore the stockings for the 28 day’s I was told to - day and night, it’s just now my legs ache. Not all the time just when I’ve walked a distance. Both legs ache but are not hot or swollen in any part.
Well ime not a dr but i would at least spk to practice nurse but thats just me being safe with this forum people can be from other countrys .its entirlye up to me i would just have word with practice nurse especialy from what ive seen just lately they give you them for a reason best wishs to you and hope you get well soon.paul